Publication
Title
The point variety of quantum polynomial rings
Author
Abstract
We show that the reduced point variety of a quantum polynomial algebra is the union of specific linear subspaces in P-n; we describe its irreducible components and give a combinatorial description of the possible configurations in small dimensions. (C) 2016 Elsevier Inc. All rights reserved.
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2016
ISSN
0021-8693
Volume/pages
463(2016), p. 10-22
ISI
000380866000002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.09.2016
Last edited 13.08.2017
To cite this reference